# SDR MCCA201501050019

- Difficulty date: January 5, 2015
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N211RH
- Make and model: Swrngn SA227AC
- Aircraft serial: AC421B
- System (JASC): 2312 · VHF Communications System
- Part: Antenna
- Condition: Damaged
- Location: Comms Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENROUTE,  EXPERIENCED A LIGHTING STRIKE APPROXIMATELY 70-80 MILES FROM DESTINATION. THIS STRIKE KNOCKED OUT BOTH COMMS.  PLACED CORRECT CODE ON THE TRANSPONDER AND CONTINUED ON AND MADE AN UNEVENTFUL LANDING. MAINTENANCE DISCOVERED THAT THE NR 1 COMM ONE COAX, AND BOTH COMM ANTENNAS HAD BEEN DISABLED BY THE LIGHTING STRIKE.
